# SDR USAA920081335

- Difficulty date: June 16, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,698 hours, 46,690 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN- C21 MAJOR REPAIR NR 6112049- FRAME CRACKED AT BS 480, S9R, WL216.  REPAIRED FRAME AT BS480, S9R, WL216 IAW AWA TASKCARD M1C53002. (B)
